Lemsip Max Cough & Cold Lemon 1000Mg 5 Sachets

€6.35

Code 5099627982184


Add to Basket
Product Information
  • Lemsip Max Cough & Cold (5 Sachets)
  • Lemon Flavour
  • Contains 1000mg Of Paracetamol
  • Relief of Symptoms Asscociated with Coughs & Colds, including Headache, Fever, Sore Throat, Chesty Cough, Body Aches & Pains 
How to Use
  • For oral use.
  • Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
  • Adults and children 12 and over: 1 sachet every 4-6 hours.
  • Do not exceed 4 sachets in 24 hours.
  • Do not give to children under 12, except on medical advice.
  • Read the package leaflet before use.
  • Do not exceed the stated dose.
Active Ingredients
  • Ingredients (per sachet): Paracetamol 1000mg, Guaifenesin 200mg
  • Each sachet contains Sucrose, Sodium and Aspartame (E951)
Delivery Info
Delivery (Ireland & NI)

Price

Orders Over €45

FREE

Orders Under €45

€3.95

All UK Orders

€7.95

View More Info.



Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

?View Full Returns Policy

Click to view complete product details

Lemsip Max Cough & Cold (5 Sachets)

For the Relief of Symptoms Asscociated with Coughs & Colds, including Headache, Fever, Sore Throat, Chesty Cough, Body Aches & Pains. Contains 1000mg Of Paracetamol. Lemon flavour Oral Solution.

How To Use

  • For oral use.
  • Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
  • Adults and children 12 and over: 1 sachet every 4-6 hours.
  • Do not exceed 4 sachets in 24 hours.
  • Do not give to children under 12, except on medical advice.
  • Read the package leaflet before use.
  • Do not exceed the stated dose.


Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty